# SDR ASOA2014052310575

- Difficulty date: May 1, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 27,984 hours, 25,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE FAIRING BRACKET AT BS 449.85 IS CRACKED.   R & R THE FAIRING BRACKET WITH NEW IAW SRM 51-40-11, 51-42-06 AND 51-45-00.
